# SDR UPS96221543

- Difficulty date: November 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N942UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19101
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 65C1573252
- Condition: Cracked
- Location: Bs 940
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, FUSELAGE BS 940 FITTING, HFEC SHOWS CRACK INDICATIONS IN OUTER PORTION OF FITTING BETWEEN UPPER AND LOWER FASTENER HOLES SECOND ROW FROM FRONT AND LOWER FASTENER HOLE IN THIRD ROW FROM FRONT.  REPLACED RT SIDE 940 FITTING, INSTALLED REPLACEMENT MOUNT PER UPS E O B727-5310-4501E.
